# SDR SWAA2016102509079

- Difficulty date: October 9, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 44,177 hours, 29,743 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE WAFFLE PLATE CRACKED JUST INBOARD OF NR 2 PYLON AFT TIP.  R&R WAFFLE PLATE IAW SRM.
